PuSH - Publikationsserver des Helmholtz Zentrums München

Hennig, J.* ; Cederbaum, C.* ; Ansorg, M.

A universal inequality for axisymmetric and stationary black holes with surrounding matter in the Einstein-Maxwell theory.

Commun. Math. Phys. 293, 449-467 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We prove that in Einstein-Maxwell theory the inequality (8 pi J)(2)+(4 pi Q(2))(2) < A(2) holds for any sub-extremal axisymmetric and stationary black hole with arbitrary surrounding matter. Here J, Q, and A are angular momentum, electric charge, and horizon area of the black hole, respectively.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
ISSN (print) / ISBN 0010-3616
e-ISSN 1432-0916
Quellenangaben Band: 293, Heft: 2, Seiten: 449-467 Artikelnummer: , Supplement: ,
Verlag Springer
Verlagsort New York
Begutachtungsstatus Peer reviewed